# SDR ASAA2021101336279

- Difficulty date: October 13, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 53,265 hours, 15,696 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FAN LUBE T/C 78472010 ON #1 ENGINE FOUND ALL SHIMS TO HAVE MOLYDAG COATING LOSS BETWEEN 25 TO 100%. GROUNDED - YES. REINSTALLED EXISTING SHIMS DUE NO NEW SHIMS AVAILABLE. SHIMS OK TO REMAIN IN SERVICE REF B737-800 AMM 72-21-02 SECTION L.  REPLACE ALL FAN BLADE SHIMS 340-252-307-0 (24) WITHIN 1850 CYCLES.
